It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer: Uterine Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-28-2010, 03:24 PM   #1
Newbie
(female)
 
Join Date: Sep 2010
Location: rockport, TX U.S.A.
Posts: 1
salake HB User
Bleeding following uterus biopsy

following a biopsy of one's uterus and having a small pollyp removed, the person resumed taking cumiden the same day - five days ago. She began to bleed more yesterday and today. Could this be a result from the cumiden? She bleeds less while lying down, but there appears to be more blood in the toilet today then before when she uses the bathroom.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Infection following Endometrial Biopsy???? kosm Cancer: Cervical & Ovarian 2 09-29-2009 07:33 PM
Prolonged light bleeding 50176702 Women's Health 0 06-14-2009 02:11 AM
Abnormal Vaginal Bleeding sgl427 Women's Health 1 05-01-2009 08:25 AM
Bleeding constantly???? annb Women's Health 0 04-05-2008 06:44 PM
Anal cancer/radiated pelvic & bleeding from vagina Anita4260 Cancer: Uterine 0 05-25-2007 08:43 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Megace
Metformin
Prempro
Provera
Synthroid
  Tylenol
Valium
Vicodin
Xanax
Zoloft







All times are GMT -7. The time now is 12:14 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!